# SDR PIDA20050170

- Difficulty date: October 8, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 58,441 hours, 44,944 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601932
- Part serial: 85030168
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP COURSE DISPLAY SKIPS NUMBERS.  REPLACED MODE CONTROL PANEL PER MM 22-01-00.  GROUND OPS CHECKS GOOD.
